# SDR 06FDEA0763

- Difficulty date: February 20, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON RIGHT HAND WING OUTBOARD END OF STRINGER S-13R APPROXIMATELY 13 INCHES, AS MARKED.  REPAIRED AS PER SRM 57-20-00 FIGURE 10 VOLUME I. LEAK CHECK CARRIED OUT AT REWORKED AREA AS PER AMM 28-00-00   AND FOUND NO LEAK. THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
